American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 123 found      Go to page: 1 2 3 4 5

[31] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jan Vybíral. On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case. Proc. Amer. Math. Soc. 138 (2010) 141-146. MR 2550178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Markus Biegert. On traces of Sobolev functions on the boundary of extension domains. Proc. Amer. Math. Soc. 137 (2009) 4169-4176. MR 2538577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Emanuel Carneiro and Diego Moreira. On the regularity of maximal operators. Proc. Amer. Math. Soc. 136 (2008) 4395-4404. MR 2431055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Serguei V. Astashkin and Guillermo P. Curbera. Rademacher multiplicator spaces equal to $L^\infty $. Proc. Amer. Math. Soc. 136 (2008) 3493-3501. MR 2415033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dorin Bucur, Alessandro Giacomini and Paola Trebeschi. Whitney property in two dimensional Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008) 2535-2545. MR 2390524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Gregory C. Verchota. Harmonic homeomorphisms of the closed disc to itself need be in $W^{1,p}$, $p<2$, but not $W^{1,2}$. Proc. Amer. Math. Soc. 135 (2007) 891-894. MR 2262887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Seng-Kee Chua and Richard L. Wheeden. A note on sharp 1-dimensional Poincaré inequalities. Proc. Amer. Math. Soc. 134 (2006) 2309-2316. MR 2213704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Petteri Harjulehto. Traces and Sobolev extension domains. Proc. Amer. Math. Soc. 134 (2006) 2373-2382. MR 2213711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jana Björn, Stephen Buckley and Stephen Keith. Admissible measures in one dimension. Proc. Amer. Math. Soc. 134 (2006) 703-705. MR 2180887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Chang-Shou Lin and Zhi-Qiang Wang. Erratum to ``Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities''. Proc. Amer. Math. Soc. 132 (2004) 2183-2183. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Visa Latvala. A strong Lebesgue point property for Sobolev functions. Proc. Amer. Math. Soc. 132 (2004) 2331-2338. MR 2052410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kasso A. Okoudjou. Embeddings of some classical Banach spaces into modulation spaces. Proc. Amer. Math. Soc. 132 (2004) 1639-1647. MR 2051124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Chang-Shou Lin and Zhi-Qiang Wang. Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 132 (2004) 1685-1691. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Young Ja Park. Logarithmic Sobolev trace inequality. Proc. Amer. Math. Soc. 132 (2004) 2075-2083. MR 2053980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] W. K. Ziemer. A note on the support of a Sobolev function on a $k$-cell. Proc. Amer. Math. Soc. 132 (2004) 1987-1995. MR 2053970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Lorenzo D'Ambrosio. Hardy inequalities related to Grushin type operators. Proc. Amer. Math. Soc. 132 (2004) 725-734. MR 2019949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] David R. Adams and Ritva Hurri-Syrjänen. Capacity estimates. Proc. Amer. Math. Soc. 131 (2003) 1159-1167. MR 1948107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Pekka Koskela and Xiao Zhong. Hardy's inequality and the boundary size. Proc. Amer. Math. Soc. 131 (2003) 1151-1158. MR 1948106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Marius Mitrea. A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002) 2599-2607. MR 1900867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yoshihiro Mizuta and Tetsu Shimomura. Continuity and differentiability for weighted Sobolev spaces. Proc. Amer. Math. Soc. 130 (2002) 2985-2994. MR 1908921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 123 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia